Counterexample to Peano's theorem in infinite-dimensional F '-spaces

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Let $E$ be a nonnormable Frechet space, and let $E'$ be the space of all continuous linear functionals on $E$ in the strong topology. A continuous mapping $f : E' \to E'$ such that for any $t_0\in R$ and $x_0\in E'$, the Cauchy problem $\dot x= f(x)$, x(t_0) = x_0$ has no solutions is constructed.
Original languageEnglish
Pages (from-to)108-115
Number of pages8
JournalMathematical Notes
Volume62
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'Counterexample to Peano's theorem in infinite-dimensional F '-spaces'. Together they form a unique fingerprint.

  • Cite this